# SDR ASAA2016032516088

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,797 hours, 10,393 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: ZR2A
- Part serial: H2343
- Condition: Failed
- Location: Autopilot
- Part time: 34,829 hours, 10,402 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "A" BEGAN OSCILLATING UP AND DOWN 30' AT CRUISE. FL360 SAT-53C 265 KTS .798 MACH. TRIM WHEEL MOVED CONTINUOUSLY FORWARD AND AFT.  SELECTED AUTOPILOT B AND OSCILLATING STOPPED.  RE-SELECTED AUTOPILOT A AND OSCILLATIONS CONTINUED.  SWITCHED BACK TO AUTOPILOT B AND NO OSCILLATIONS.  ACFT GROUNDED. CONFIRMED DEFECT, STABILIZER  TRIM SENSOR A READS 0.00 VAC AT ALL STAB POSITIONS.  R AND R STABILIZER POSITION SENSOR A IAW AMM 22-11-31-000-801, 22-11-31-400-801.  PERFORMED STABILIZER POSITION SENSOR ADJUSTMENT IAW AMM 22-11-31-820-801 AND DFCS GROUP 44, STAB SENSOR LRU REPLACEMENT, TEST IAW AMM 22-11-31-710-801.  ALL TESTS PASSED.  PERFORMED FULL DFCS GROUP NR 60, BITE LIBRARY TEST, IAW AMM 22-11-00-740-806, DFCS GROUP NR 49, LAND VERIFY, TEST IAW AMM 22-11-00-700-801, AUTOTHROTTLE OPS TEST IAW AMM 22-31-00-710-801, AND HGS SYSTEM TEST IAW HGS AMM 34-36-00.  ALL TESTS PASSED.  ACFT IS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS AND STATUS PLACARD REFLECTS SAME.
